# SDR SWAA2024052990298

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 24,942 hours, 12,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MIDDLE CABIN HANGING<[01] REMOVED AND REPLACED MIDDLE CABIN EXIT SIGN HOUSING IAW AMM 33-51-01
